Scheduled System Maintenance:
On May 6th, single article purchases and IEEE account management will be unavailable from 8:00 AM - 12:00 PM ET (12:00 - 16:00 UTC). We apologize for the inconvenience.
By Topic

On 3-elements in monomial automorphism groups of quaternary codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Huffman, W.C. ; Dept. of Math. Sci., Loyola Univ. of Chicago, IL, USA

A general theory is given for examining quaternary self-dual codes having monomial automorphisms of orders that are a power of 3. A theory of decomposing such codes is given and applications of this theory are described. This work extends similar work when the codes have nontrivial odd-order permutation automorphisms

Published in:

Information Theory, IEEE Transactions on  (Volume:36 ,  Issue: 3 )